6.5 C
New York
Friday, July 30, 2021

Pfizer vaccine side effects: a new side effect documented on the body – new study

Must Read

Aakash Molpariya
Aakash started in Nov 2018 as a writer at Revyuh.com. Since joining, as writer, he is mainly responsible for Software, Science, programming, system administration and the Technology ecosystem, but due to his versatility he is used for everything possible. He writes about topics ranging from AI to hardware to games, stands in front of and behind the camera, creates creative product images and much more. He is a trained IT systems engineer and has studied computer science. By the way, he is enthusiastic about his own small projects in game development, hardware-handicraft, digital art, gaming and music. Email: aakash (at) revyuh (dot) com

Vaccine side effects continue to develop as the vaccination pool gets bigger. New research has connected one more rare side effect to the Pfizer coronavirus vaccines.

The pandemic has put humanity to the test but it has also shone a light on its ingenuity. The development and deployment of vaccines at record speed have put the world back on track.

The benefits of getting vaccinated far outweigh the risks, but there are a number of side effects that have been reported.

In BMJ Case Reports, doctors described a case of a 61-year-old Caucasian man with no prior history of facial nerve palsy who received both shots of the Pfizer-BioNTech Coronavirus vaccine.

He did have a high BMI, high blood pressure, high cholesterol, and type 2 diabetes as underlying illnesses.

He experienced right-sided facial paralysis five hours after getting his first dosage of the Pfizer-BioNTech COVID-19 vaccination and went to the local emergency room the following day.

Over a four-week period, he was administered prednisolone, a steroid used to treat a variety of inflammatory diseases, and the facial paralysis resolved.

The man got his second dosage of the Pfizer vaccine six weeks after receiving the first.

After two days, he had a more severe bout of Bell’s palsy on the left side of his face with symptoms including dribbling, trouble eating, and inability to completely shut his left eye.

He was given prednisolone once again, and two weeks later, during a follow-up phone conversation, he said that his symptoms had considerably improved and that he is nearly back to normal.

Both shots of the vaccine were given in his left arm.

The occurrence of the episodes immediately after each vaccine dose strongly suggests that the Bell’s palsy was attributed to the Pfizer-BioNTech vaccine, although a causal relationship cannot be established

the study authors said.

The patient has been advised to discuss future mRNA vaccines with the GP on a case-by-case basis, taking into account risk versus benefit of having each vaccine.

Photo by Dinendra Haria/SOPA Images/LightRocket via Getty Images

- Advertisement -
- Advertisement -

Latest News

New study reports “persistent symptoms” of Covid-19 Breakthrough Infections six weeks after both Pfizer jabs

The latest data shows coronavirus cases have plateaued, signalling a major turn in the pandemic's fight. The upward trend...
- Advertisement -

More Articles Like This

- Advertisement -